Información de la revista
Vol. 98. Núm. 9.
Páginas 639-640 (Noviembre 2007)
Vol. 98. Núm. 9.
Páginas 639-640 (Noviembre 2007)
Cases for diagnosis
Acceso a texto completo
Violaceous Papules and Nodules on the Palmar Aspects of the Hands
Visitas
...
D.M. Arranza,
, C. Vidaurrázagaa, V. Tarínb, M. Feitoa, J. García-Macarróna, M. Casadoa
a Servicio de Dermatología, Hospital Universitario La Paz, Madrid, Spain
b Departamento de Anatomía Patológica, Hospital Universitario La Paz, Madrid, Spain
Información del artículo
El Texto completo está disponible en PDF
References
[1.]
G.E. Gibson, W.P.D. Su, M.R. Pittelkov.
Antiphospholipid syndrome and the skin.
J Am Acad Dermatol, 36 (1997), pp. 970-982
[2.]
J.A. Gómez-Puerta, H. Martín, M.C. Amigo, M.A. Aguirre, M.T. Camps, M.J. Cuadrado, et al.
Long-term follow-up in 128 patients with primary antiphospholipid syndrome: do they develop lupus?.
Medicine (Baltimore), 84 (2005), pp. 225-230
[3.]
C. Mackworth-Young.
Primary antiphospholipid syndrome: A distinct entity?.
Autoimmun Rev, 5 (2006), pp. 70-75
[4.]
G.T. Nahass.
Antiphospholipid antibodies and the antiphospholipid antibody syndrome.
J Am Acad Dermatol, 36 (1997), pp. 149-168
[5.]
M.J. Diogenes, P.C. Diogenes, R.M. de Morais Carneiro, C.C. Neto, F.B. Duarte, R.R. Holanda.
Cutaneous manifestations associated with antiphopholipid antibodies.
Int J Dermatol, 43 (2004), pp. 632-637
[6.]
O. Ishikawa, A. Takahashi, A. Tamura, Y. Miyachi.
Cutaneous papules and nodules in the diagnosis of the antiphospholipid syndrome.
Br J Dermatol, 140 (1999), pp. 725-729
[7.]
W.A. Wilson, A.E. Gharavi, T. Koike, M.D. Lockshin, O.W. Branch, J.C. Piette, et al.
International consensus statement on preliminary classification criteria for definite antiphospholipid syndrome. Report of an international workshop.
Copyright © 2007. Academia Española de Dermatología y Venereología and Elsevier España, S.L.
Actas Dermo-Sifiliográficas

Suscríbase a la newsletter

Opciones de artículo
Herramientas

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?